MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER
Model Number 6203
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter , so personal information was not entered.No information was captured, as the customer's weight was not provided.
 
Event or Problem Description
An advocate reported that the customer obtained blood glucose readings of 470 mg/dl at 1:35 p.M.And 81 mg/dl at 1:39 p.M.On the contour next link meter.There was no allegation of an adverse event.The advocate was advised to return the device for evaluation.A replacement meter kit was sent to the advocate.The test strips information provided by the customer did not belong to this event.Therefore, this report will be submitted under the meter information.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next link meter for evaluation.No test strips were returned.Therefore, the returned meter was tested with the in-house contour next test strips from lot # 9kpeg02b using a blood sample, which gave a satisfactory performance.

Brand Name
CONTOUR NEXT LINK
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key10553826
Report Number1810909-2020-00484
Device Sequence Number3168305
Product Code NBW
UDI-Device Identifier00301936203016
UDI-Public00301936203016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6203
Device Catalogue Number6203
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2020
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer12/30/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age18 YR